On a recent result on absolute surnmability factors


Savas E.

APPLIED MATHEMATICS LETTERS, cilt.18, ss.1273-1280, 2005 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 18 Konu: 11
  • Basım Tarihi: 2005
  • Doi Numarası: 10.1016/j.aml.2005.02.034
  • Dergi Adı: APPLIED MATHEMATICS LETTERS
  • Sayfa Sayısı: ss.1273-1280

Özet

In this paper, a general theorem of vertical bar A vertical bar(k) summability factors is presented. This generalization is accomplished by replacing the weighted mean matrix in Mazhar's theorem in [S.M. Mazhar, A remark on a recent result on absolute summability factors, Indian J. Math. 40 (2) (1998) 123-13 1] with a triangular matrix. (c) 2005 Published by Elsevier Ltd